# SDR DXTA2009072303737

- Difficulty date: July 21, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N906QS
- Make and model: Cessna 750
- Aircraft serial: 7500206
- Aircraft time: 6,162 hours, 3,755 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Lead
- Part number: 38883026
- Condition: Failed
- Location: Apu Ignition
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: H

## Discrepancy

FIRE COMING FROM APU EXHAUST. AT THE SAME TIME, BANGING NOISE IS COMING FROM LEFT WING.  T/S AND FOUND APU IGNITOR LEAD BAD REMOVED AND REPLACED WITH NEW.  OPS CHECK WAS GOOD IAW MM 49-40-3.
